Alert archive / Florida / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 17, NWS Melbourne, FL

March 16, 2026Seminole County, Volusia County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Mar 16, 2026, 2:24 PM EDT for Seminole County, Volusia County, Florida. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 16, 2026, 2:24 PM EDT (18:24 UTC)
Expired
Mar 16, 2026, 2:40 PM EDT
In force
16 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 97 km from the middle of the area, began a volume at 18:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 6.4 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2026-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 762 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2026-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
762 J/kg
Mixed-layer CIN
-25 J/kg
Mixed-layer LCL
737 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

362 
WUUS52 KMLB 161824
SVRMLB
FLC117-127-161900-
/O.NEW.KMLB.SV.W.0017.260316T1824Z-260316T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
224 PM EDT Mon Mar 16 2026

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Central Seminole County in east central Florida...
  Central Volusia County in east central Florida...

* Until 300 PM EDT.

* At 223 PM EDT, a severe thunderstorm was located over Sanford,
  moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Deltona, Daytona Beach, Port Orange, Sanford, and Winter Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is also occurring with this storm.
Move indoors immediately. Remember, lightning can strike beyond 10
miles away from a thunderstorm.

&&

LAT...LON 2868 8127 2880 8141 2920 8112 2888 8092
TIME...MOT...LOC 1823Z 231DEG 40KT 2881 8130 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Law
1 follow-up statement
342 
WWUS52 KMLB 161840
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
240 PM EDT Mon Mar 16 2026

FLC117-127-161850-
/O.CAN.KMLB.SV.W.0017.000000T0000Z-260316T1900Z/
Seminole FL-Volusia FL-
240 PM EDT Mon Mar 16 2026

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SEMINOLE AND CENTRAL
VOLUSIA COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 2868 8127 2880 8141 2920 8112 2888 8092
TIME...MOT...LOC 1839Z 231DEG 40KT 2893 8113 

$$

Law

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 16, 1:52 PM EDT, 32 minutes earlier. Its key messages:

  • Issued at 205 AM EDT Mon Mar 16 2026
  • Stay weather-aware today! There is a Slight Risk of strong to severe storms between 1 PM and 10 PM. The primary threats are damaging wind gusts over 60 mph and quarter-size hail. There is also a small chance of a couple of tornadoes.
  • Windy and very warm ahead of the front through mid-afternoon. Southerly wind gusts will reach 25 to 30 mph outside of the storms. Poor to hazardous boating conditions are expected.
  • Sharply colder by Tuesday. Expect wind chills in the mid to upper 30s northwest of I-4, and afternoon highs 20 to 25 degrees cooler than today. Gradual warming returns later this week.
Area forecast discussion, Mar 16, 1:52 PM EDT, 32 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
152 PM EDT Mon Mar 16 2026

...New AVIATION...

.KEY MESSAGES...
Issued at 205 AM EDT Mon Mar 16 2026

- Stay weather-aware today! There is a Slight Risk of strong to
  severe storms between 1 PM and 10 PM. The primary threats are
  damaging wind gusts over 60 mph and quarter-size hail. There is
  also a small chance of a couple of tornadoes.

- Windy and very warm ahead of the front through mid-afternoon.
  Southerly wind gusts will reach 25 to 30 mph outside of the
  storms. Poor to hazardous boating conditions are expected.

- Sharply colder by Tuesday. Expect wind chills in the mid to
  upper 30s northwest of I-4, and afternoon highs 20 to 25 degrees
  cooler than today. Gradual warming returns later this week.

&&

.DISCUSSION...
Issued at 205 AM EDT Mon Mar 16 2026

             -----------Synoptic Overview-----------

Early this morning, all eyes are on a powerful disturbance across
the Mississippi Valley that continues to carve out a sharp dip in
the polar jet stream. This feature will mature today, with surface
low pressure becoming vertically stacked beneath the core of the
upper-level trough across the Great Lakes. A strong cold front,
draped from its parent surface low down into the Gulf, is quickly
sweeping eastward toward Florida.

Locally, broad south to southwest flow is in place ahead of the
front this morning. At the base of the trough over AL/GA later
today, a 130+ kt jet streak at H5 will force ascent along and just
ahead of the cold front. By afternoon, the PBL mass response will
be characterized by 3 kft (H925) winds increasing to 25-35 kt,
further building to around 30-40 kt at 5 kft (H85). This results
in 25-30 kt of effective shear. Seasonably cool mid-level
temperatures, combined with unseasonably high surface moisture and
warmth, will yield 1,500-2,500 J/kg of SFC CAPE in the mostly
uncapped warm sector ahead of the front. Other favorable
convective parameters include STP values around 1, 150+ J/kg of
0-3km CAPE, and downdraft CAPE values approaching 1,000 J/kg.

Behind the front on Monday night, a shallow, yet stout, layer of
cold advection will rush southward, dropping 3kft temperatures
over northern portions of Central Florida from the 95th percentile
today (+19 to +20 deg C) down to near climatological minima (+1
to +3 deg C) by Tuesday afternoon! The anomalous subtropical
moisture will also be scoured out as PWs drop to 0.4 to 0.7 in
(near the 20th percentile).

Thereafter, confidence has begun to improve for the second half
of this forecast period. The 14/12Z grand ensemble still depicts
a fairly classic +PNA pattern with negligible high-latitude
blocking. The northern stream should relax and move poleward, but
a lingering trough will reside over the eastern U.S. downstream of
a record-shattering early-season heat ridge out West. Consensus is
growing that the nearby trough axis will be just progressive enough
to hold the deep moisture immediately southeast of Central Florida
late this week. A tightening pressure gradient is anticipated over
the peninsula, freshening onshore flow and gradually eroding the
cool, continental air mass.

By the weekend, another disturbance in the polar jet
across the Northeast U.S. should continue to push the trough
seaward. Quasi-zonal flow aloft will act to pull downslope-warmed
air off the Rockies toward the Deep South. Confidence trails off in
about a week. By next Monday, a majority of the membership keeps any
fronts north of Florida. However, around a third of the members
dig a deeper trough into the Northeast U.S., sending a backdoor
cold front toward the state.

             -------Sensible Weather & Impacts-------

Today...

...A Few Strong To Severe Storms This Afternoon and Evening...

The morning should start off on a quiet note, with hi-res guidance
suggesting breaks of sunshine and quickly-warming temperatures
through midday. As the low-level jet cranks up, the initial
mix-out late in the morning could deliver southerly wind gusts up
to around 30 mph. Windy conditions will then persist as we move
into the afternoon.

Similar to what happened yesterday, we expect conditions to go
downhill as we push into the afternoon and evening. You'll want to
have multiple ways of receiving weather warnings. Consider checking
the Wireless Emergency Alert feature in your phone's settings,
and make sure weather alerts are enabled.

Proximity soundings look uncapped by early afternoon, with
convective temps in the low-mid 80s. A couple of rounds
of storms are on the table. First, we cannot rule out some
discrete storms firing off in the open warm sector by early-mid
afternoon. This activity will be moving northeastward, and the
environment raises some concern that a couple of supercells may
develop. Convective-allowing models favor development from Melbourne
to Okeechobee and east to the coast. Damaging wind gusts and large
hail would be the primary threats, with a limited tornado threat
existing, especially along the coast.

Then, as the cold front arrives northwest of Orlando by 2-4
PM, a broken line of showers and storms should push into the
district. This activity may arrive either just before or during
the I-4 evening rush. These broken line segments will be moving
southeastward, reaching the Treasure Coast between 6 and 10 PM
before exiting the area to the south. Shear vectors parallel to
the line segments may limit severe potential. However, any bowing
segments that allow the 0-3km vector to become at least somewhat
perpendicular to the line would be capable of producing damaging
wind gusts and a brief tornado.

SPC has placed most of the area in a Slight / 15% severe wind risk
today. This matches well with the latest AI/ML guidance.

Storms should be moving quickly enough to limit the risk for
excessive rainfall. There is a low chance (10%) of picking up 2-3"
if your location sees multiple rounds of storms today.

High temps will reach the 80s today, the warmest from Orlando
southward, where some upper 80s are expected. A few spots may
reach 90 deg F, particularly close to Lake O.

Tonight - Tuesday Night...

Don't put away the socks, jackets and Q-zips just yet. Lingering
showers should exit the Treasure Coast by around midnight, paving
the way for colder air to rush down the peninsula. Wind chills in
the mid- upper 30s should be expected northwest of I-4 on Tuesday
morning. Highs on Tuesday will be well below normal, from near 60
over Volusia County to the upper 60s south of St Lucie Inlet.
Throw in a thickening cirrus deck and a pesky northerly breeze,
and you have the recipe for a chilly Florida afternoon.

Cold March temperatures will persist into Tuesday night. Low temps
should fall well into the 40s over the interior and Volusia County,
with low 50s along the immediate coast south of the Cape.

Wednesday - Next Weekend...

Due to some discrepancies in the guidance, we will continue to
carry low (< 30%) rain chances over the Treasure Coast on
Wednesday, perhaps lingering along the coast south of the Cape
into Thursday and Friday as well. However, recent trends have been
drier.

Florida will be stuck between strong high pressure to the north and
an old surface trough from the Bahamas to the NW Caribbean Sea. This
will cause winds to turn northeasterly, ending the cold advection
and slowly warming our temperatures in time. Temperatures return
closer to normal by Friday, then jump further as we move into
the weekend. There is now a 70-80% chance of reaching 80 deg F +
by Saturday and Sunday under plentiful sunshine.

&&

.MARINE...
Issued at 205 AM EDT Mon Mar 16 2026

Boating conditions worsen and become hazardous over the
next day or so as a strong cold front approaches the local
Atlantic. Offshore-moving showers and storms will have the potential
to produce gusty winds this afternoon and evening as the front
passes. South-southwest winds turn northwesterly and freshen
tonight. The cold front stalls in the southern Bahamas by mid-week
as high pressure moves over the Mid-Atlantic states. Moderate to
fresh onshore winds will result, building seas once again later
in the week.

Small Craft Advisories will go into effect today, first for the
Gulf Stream this morning, then for the nearshore zones by
afternoon. Seas 3-6 ft today, building to 6-9 ft by early Tuesday
in the Gulf Stream. Seas diminish to 4-6 ft on Wednesday, but some
7 ft seas return to the Gulf Stream on Thursday as onshore winds
increase.

&&

.AVIATION...
(18Z TAFs)
Issued at 136 PM EDT Mon Mar 16 2026

ISO-SCT SHRA/TSRA are developing across ECFL ahead of an
approaching squall line/frontal boundary, prompting adjustments to
timing of TEMPOs. Coverage of SHRA/TSRA will increase across the
area until the squall line/front sweeps through, and many
terminals could see multiple rounds of TSRA between discrete cells
and the line. +TSRA with convective wind gusts greater than 35
kts and hail possible. Clearing southward between 23Z and 05Z,
then dry conditions. SW winds 15-20 kts gusting 20-30 kts veer NE-
NNE behind the front and decrease a bit to 10-15 kts with gusts
20-25 kts, before gradually decreasing to 10 kts or less Tuesday
afternoon (sooner at a few terminals). MVFR CIGs settle over KVRB-
KSUA tonight into Tuesday.

&&

.FIRE WEATHER...
Issued at 205 AM EDT Mon Mar 16 2026

Numerous showers with scattered storms are forecast this
afternoon and evening ahead of a cold front. While wetting rains
are forecast for many places, lightning may spark new fires.

Much cooler and drier air filters over the district on Tuesday. RH
minima on Tuesday fall to 30-40% near and northwest of I-4. North
winds around 10-12 mph will combine with the dry air to produce
fire-sensitive conditions. RH values recover slightly on Wednesday
and Thursday, then fall into the 35-40% range again on Friday over
the interior.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  44  60  43  66 /  30   0   0   0
MCO  48  61  46  68 /  30   0   0   0
MLB  51  63  49  70 /  50  10   0  10
VRB  54  65  51  70 /  60  10   0  10
LEE  44  61  42  69 /  20   0   0   0
SFB  47  63  44  68 /  30   0   0   0
ORL  48  63  46  69 /  30   0   0   0
FPR  55  65  51  71 /  60  10  10  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Small Craft Advisory until 11 AM EDT Tuesday for AMZ550-552.

     Small Craft Advisory until 2 AM EDT Wednesday for AMZ555.

     Small Craft Advisory until 2 AM EDT Wednesday for AMZ570-572-575.

&&

DISCUSSION...Heil
AVIATION...Haley

In the hours before

Special weather statement, Mar 16, 2:09 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Melbourne FL
209 PM EDT Mon Mar 16 2026

FLZ347-447-647-747-161900-
Southern Brevard Barrier Islands FL-
Northern Brevard Barrier Islands FL-Mainland Northern Brevard FL-
Mainland Southern Brevard FL-
209 PM EDT Mon Mar 16 2026

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN BREVARD COUNTY
THROUGH 300 PM EDT...

At 208 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cocoa, moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Cocoa, Cocoa Beach, Cape Canaveral, Sharpes, and Port Canaveral.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm. Seek
safe shelter inside a sturdy building or hard-topped vehicle.
Remember, lightning can strike beyond 10 miles away from a
thunderstorm. When thunder roars, go indoors!

&&

LAT...LON 2839 8057 2829 8056 2827 8058 2838 8077
      2882 8070 2860 8054 2846 8049
TIME...MOT...LOC 1808Z 211DEG 24KT 2838 8070

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Law
Local storm report, Mar 16, 2:13 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
213 PM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     Tstm Wnd Gst     2 WSW Port Canaveral    28.40N 80.65W
03/16/2026  M43 MPH          AMZ552             FL   Mesonet

            USSF wind sensor on tower 300 measured a
            peak wind gust of 43MPH/37KT from the south
            at 1:50 PM. Sensor elevation is 54 feet.

&&
Local storm report, Mar 16, 2:14 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
214 PM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     Tstm Wnd Gst     2 ENE Titusville Airpor 28.53N 80.77W
03/16/2026  M40 MPH          AMZ552             FL   Mesonet

            USSF wind sensor on tower 100 measured a
            peak wind gust of 40MPH/35KT from the
            southwest at 1:55 PM. Sensor elevation is 54
            feet.

&&
Local storm report, Mar 16, 2:18 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
218 PM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     Tstm Wnd Gst     4 ESE Port Saint John   28.46N 80.72W
03/16/2026  M45 MPH          AMZ552             FL   Mesonet

            The mesonet station FW0175 Merritt Island
            measured a peak wind gust of 45MPH/39KT from
            the southwest at 2:05 PM.

&&
Local storm report, Mar 16, 2:19 PM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
219 PM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     Tstm Wnd Gst     Orlando Exec Airport    28.55N 81.33W
03/16/2026  M41 MPH          Orange             FL   ASOS

            Orlando Executive Airport measured a peak
            wind gust of 41MPH/36KT from the south at
            2:05 PM.

&&
Local storm report, Mar 16, 2:23 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Melbourne FL
223 PM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     Tstm Wnd Gst     4 W Jonathan Dickinson  27.01N 80.19W
03/16/2026  M47 MPH          Martin             FL   Mesonet

            The WeatherSTEM station at BTF North
            measured a peak wind gust of 47MPH/41KT from
            the southeast at 2:10 PM.

&&

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 16, 1:38 PM EDTSpecial Marine WarningMLB67 min
Mar 16, 1:50 PM EDTSpecial Weather StatementMLBLake40 min
Mar 16, 1:57 PM EDTSpecial Marine WarningMLB63 min
Mar 16, 1:57 PM EDTSpecial Weather StatementMLBMartin48 min
Mar 16, 2:01 PM EDTSpecial Weather StatementMLBOrange, Seminole29 min
Mar 16, 2:01 PM EDTSevere Thunderstorm WarningMLBLake, Orange, Seminole, Volusia29 min
Mar 16, 2:05 PM EDTSevere Thunderstorm WarningMLBMartin27 min
Mar 16, 2:09 PM EDTSpecial Weather StatementMLBBrevard51 min
Mar 16, 2:13 PM EDTSpecial Marine WarningMLB32 min
Mar 16, 2:13 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola, Seminole17 min
Mar 16, 2:28 PM EDTSpecial Weather StatementMLBOrange32 min
Mar 16, 2:29 PM EDTSpecial Weather StatementMLBVolusia61 min
Mar 16, 2:31 PM EDTSpecial Marine WarningMLB89 min
Mar 16, 2:38 PM EDTSpecial Weather StatementMLBVolusia37 min
Mar 16, 2:44 PM EDTSpecial Marine WarningMLB61 min
Mar 16, 2:59 PM EDTSpecial Marine WarningMLB61 min
Mar 16, 3:15 PM EDTSpecial Weather StatementMLBLake60 min
Mar 16, 3:22 PM EDTSpecial Marine WarningMLB53 min
Mar 16, 3:23 PM EDTSpecial Weather StatementMLBMartin22 min
Mar 16, 3:39 PM EDTSpecial Marine WarningMLB96 min
Mar 16, 3:56 PM EDTSpecial Marine WarningMLB64 min
Mar 16, 4:12 PM EDTSpecial Weather StatementMLBLake, Orange, Volusia48 min
Mar 16, 4:15 PM EDTSpecial Marine WarningMLB60 min
Mar 16, 4:31 PM EDTSevere Thunderstorm WarningMLBVolusia29 min
Mar 16, 4:51 PM EDTSpecial Weather StatementMLBOrange, Seminole, Volusia24 min
Mar 16, 5:03 PM EDTSpecial Weather StatementMLBOsceola12 min
Mar 16, 5:07 PM EDTSpecial Marine WarningMLB53 min
Mar 16, 5:15 PM EDTSpecial Weather StatementMLBOrange45 min
Mar 16, 5:31 PM EDTSpecial Marine WarningMLB59 min
Mar 16, 5:35 PM EDTSpecial Weather StatementMLBBrevard, Osceola40 min
Mar 16, 5:56 PM EDTSpecial Marine WarningMLB64 min
Mar 16, 6:20 PM EDTSpecial Weather StatementMLBIndian River55 min
Mar 16, 6:22 PM EDTSpecial Marine WarningMLB60 min
Mar 16, 6:28 PM EDTSpecial Marine WarningMLB62 min

Nearby

Severe Thunderstorm Warnings in Florida, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.